# SDR ASOA20170210303

- Difficulty date: February 10, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 21,564 hours, 15,249 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359719
- Condition: Failed
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARNING DURING FLIGHT (NO SMOKE, CHECKED VISUALLY) WARNING WENT OUT AFTER 10 MINUTES. REMOVED AND REPLACED AFT LAV SMOKE DETECTOR IAW AMM 26-16-01. OPS CHECKED GOOD.
